# SDR V0XD20181210005

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Landing
- Part number: CC670331516S
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FUSELAGE FWD EQUIP BAY ACCESS DOOR 212AR, DOOR LANDING IS CRACKED.  REMOVED AND REPLACE DOOR LANDING (PN:CC670-33151-6S) IAW SRM 51-42-06, 51-42-13, 51-40-11, AND 51-25-16.
